# SDR AALA202511192809

- Difficulty date: September 4, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5337095022500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE (AFT-LOWER POSITION) LOCATED O N FR35 AT LEVEL OF STR30 RH SIDE, LOWER FUSELAGE. CRACK DEPTH = 0.108 INCHES APPROX,  CRACK POSITION: 25  AND 8 OCLOCK LOOKING FROM OUTSIDE.  MAINTENANCE ACCOMPLISHED TIME LIMITED REPAIR ON FASTENER HOLE #2 (AFT-LOWER POSITION) LOC. FR35 AT LEVEL OF STR30RH SIDE AT LOWER FUSELAGE. IAW EA#367866.
